# SDR CWQA20230619001

- Difficulty date: June 15, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N52FE
- Make and model: Cessna 560XL
- Aircraft serial: 5606087
- Aircraft time: 3,466 hours, 3,189 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22066101
- Part serial: 1225
- Condition: Seized
- Location: Zone 100
- Part time: 3,466 hours, 3,189 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: B, P
- Precautionary procedure: A, O

## Discrepancy

DURING CLIMB AROUND 6000MSL , CREW OBSERVED SMOKE IN COCKPIT AND CABIN.  UNSCHEDULED LANDING PERFORMED, EMERGENCY PROCEDURE CHECKLIST FOLLOWED, EMERGENCY DECLARED, AND LANDED WITHOUT INCIDENT.
MAINTENANCE EVALUATION FOUND AIR CYCLE MACHINE (ACM) FRONT BEARING FAILURE - SEIZED.  ACM REPLACED, P/N OFF 2206610-1 S/N OFF 1225
